MathSciNet Relay Station
MathSciNet bibliographic data
MR745785 60E99 (49B36 62E99 90C99)
Knott, M.; Smith, C. S. On the optimal mapping of distributions. J. Optim. Theory Appl. 43 (1984), no. 1, 39–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement